# SDR UALA2010100803756

- Difficulty date: October 8, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 31,540 hours, 13,702 cycles
- Engine: Iae V2527A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Rod End
- Part number: 341203300
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION-NOISE ENCOUNTERED IN FLIGHT. DATA VIBRATION REPORT CHECK LIST OBTAINED FROM FLIGHT CREW, TSM DECISION TABLE COMPLETED, ELEV & RUDDER HAD THE TWO HIGHEST SCORES. TROUBLESHOT VIBRATION WITH INFO GIVEN. FOUND RT AND LT OTBD ELEVATOR ACTUATOR ROD ENDS WORN WITH EXCESS FREEPLAY. ROD ENDS TO BE REPLACED.
